Vol. 14, No. 1, 1964

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Extreme eigen values of Toeplitz forms associated with Jacobi polynomials

Isidore Isaac Hirschman, Jr.

Vol. 14 (1964), No. 1, 107–161
Mathematical Subject Classification
Primary: 47.25
Milestones
Received: 10 May 1963
Published: 1 March 1964
Authors
Isidore Isaac Hirschman, Jr.